# SDR CALA2014031090556

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 71,159 hours, 9,817 cycles
- Engine: Pwa PW4090
- Engine time: 3,200 hours, 25,177 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENG CONT STST EICAS MESSAGE AFTER ENGINE START.  SHUTDOWN ENGINE, CLEARED MESSAGE, RE-START NO HELP.  CMC DOWNLOAD SHOWS MESSAGE 77-61112 AMBIENT PRESS, P AMB  MANIFOLD IS BLOCKED OR LEAKING.  ACCOMPLISHED FIM 77-11 TASK 814, FOUND WATER INSIDE P AMB LINE.  DRAINED WATER, RAN ENGINE, OKAY, NO MORE MESSAGE.
